# SDR HALA0800398

- Difficulty date: March 12, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 19,663 hours, 3,784 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Condition: Malfunctioned
- Location: Fuel Quantity
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, CENTER FUEL TANK AND TOTAL FUEL QTY INDICATORS INTERMITT.  NO EICAS MSG.  T/S PER FIM 28-41-00 SYST CKD OK.  RE-RACKED FUEL QTY PROCESSOR SELF TEST OK.  NO EICAS MSG.
